# SDR SWAA002284

- Difficulty date: November 9, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 49,985 hours, 52,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 614222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS AFT SECTION INOP.  REMOVED AND REPLACED CHARGER ASSY PER MM.
